%0 Journal Article
	%A Hsuan-Chu Li
	%D 2009
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 32, 2009
	%T On the Numbers of Various Young Tableaux
	%U https://publications.waset.org/pdf/7877
	%V 32
	%X We demonstrate a way to count the number of Young
tableau u of shape λ = (k, k,L, k) with | λ |= lk by expanding
Schur function. This result gives an answer to the question that was put
out by Jenny Buontempo and Brian Hopkins.
	%P 596 - 602